# SDR TWAA0019602

- Difficulty date: December 14, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 15,204 hours, 4,647 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 6176265002
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE WAS COMING FROM THE VIDEO MONITOR AT SEAT ROW 23, RT SIDE. CREW PULLED CIRCUIT BREAKER AND SHUT OFF THE VIDEO. MAINTENANCE PULLED ALL CIRCUIT BREAKERS, REMOVED THE CONNECTOR, AND DEFERRED CORRECTIONS PER MEL. THE VIDEO MONITOR WAS LATER REPLACED. CHECK-C 2-20-00 LAX.
